# SDR AALA202509157134

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 82,133 hours, 39,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Zone 800 Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 SLIDE INDICATES INTERMITTENTLY ARMED DURING FLIGHT ON LOWER ECAM. FA SAYS DOOR INDICATES ARMED AT THE DOOR. MAINTENANCE ADJUSTED PROX SWITCH TARGET NUT.
